Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. ZUNIS score

    ZUNIS score is very handy for clinician to estimate risk of contrast induced nephropathy !

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. TTP Pentad

    CHANGE IN MENTAL STATUS
    THROMBOCYTOPENIA
    AKI
    HEMOLYTIC ANEMIA
    FEBRILE

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  3. 4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  4. Mottling score

    Marbrures aux genou

    7 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  5. FRISC

    Síndrome coronario agudo sin elevacion de ST

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  6. Perfil biofísico fetal

    Sirve para vigilancia fetal de un embarazo prolongado ( >41 semanas)

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. 4AT Test

    Quick and validated test for delirium and cognitive impairment

    15 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  8. Kru

    Residual clearence of urea

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  9. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. Bilan azoté

    Apports - pertes

    Pertes : formule de lee et hartley
    Uree urinaire (mmol/24h) x 0,034

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  11. 20 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  12. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  13. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. Score de dupont

    Peritonites score fongique.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  15. Loi d appert

    Calcul besoins en lait de l enfant

    7 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  16. JPN severity score

    The severity scoring system of acute pancreatitis of the Japanese ministry of healt (2008) reported to be the best predictor along with BiSAP score, of organ failure in AP

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  17. Fleischner criteria

    For single solid pulmonary nodule

    10 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  Admin →
  18. Escalas de coma

    Gostaria de sugerir as seguintes escalas de coma: de Jouvet, de Moscou

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. ESSG

    Critères de diagnostic des spondylarthropathies de l'ESSG ( European Spondylatrhopaty Study Group)

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  20. Critères d'amor

    Diagnostic des spondylarthropathies

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories